Authors: Stević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: On a system of difference equations
Journal: Applied Mathematics and Computation
Volume: 218
Issue: 7
First page: 3372
Last page: 3378
Issue Date: 1-Dec-2011
Rank: M21
ISSN: 0096-3003
DOI: 10.1016/j.amc.2011.08.079
Abstract: 
We show that the system of difference equationsxn+1=ax n-1bynxn-1+c,yn+1=αy n-1βxnyn-1+γ, n∈ℕ0,where the parameters a, b, c, α, β, γ and initial values x-1, x0, y-1, y0 are real numbers, can be solved, considerably improving the results in the literature.
Keywords: Solution | System of difference equations
Publisher: Elsevier

Show full item record

SCOPUSTM   
Citations

106
checked on Apr 2, 2025

Page view(s)

16
checked on Jan 31, 2025

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.